# SDR MASA2011123064325

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 34,045 hours, 26,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEAL IN FLIGHT.  CLEAN AND LUBE SEAL, NO DEFECTS.
